# SDR FDEA201603281091

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 52,788 hours, 22,947 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAE1
- Part serial: 00137
- Condition: Malfunctioned
- Location: Aoa
- Part time: 15,155 hours, 8,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ADC FAULT 1 DURING CLIMB OUT.  ADDITIONAL DISCREPANCY 22-20 7947.  PITCH TRIM 2 FAULT DURING CLIMB OUT.  STAB JAM ALERT.  PERFORMED BITE TEST OF MTP, FAULTED AOA SENSOR 3.  R & R AOA SENSOR 3 IAW AMM 22-27-39-4.  PERFORMED WIRING CHECK BETWEEN AOA SENSOR 3 & D FAC 1.  ALL WIRES CHECKED GOOD IAW AWM 22-22-01 & 30-31-07.  PERFORMED AFS LAND TEST IAW AMM 22-40-00-5 & 22-00-00-2.  OPERATIONS CHECKED GOOD AT THIS TIME.  PERFORMED ADC 1 & 2 BITE TEST IAW TSM 34-10-00 TASK 3 A,B & C, NO FAULTS FOUND.  AOA SENSOR 3 NEEDS TO BE SEALED.  SEALED AOA NR 3 IAW 22-27-39-4.  ACFT IS OK FOR SERVICE.
